# SDR 2007FA0000993

- Difficulty date: August 28, 2006
- Submitted: November 6, 2007
- Operation: General aviation
- Aircraft: N185XP
- Make and model: Beech B200
- Aircraft serial: BB952
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Te Flap Motor
- Part time: 514 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WHEN THE FLAPS SELECTED DOWN & DID NOT RESPOND.  AIRCRAFT LANDED IN A FLAPS UP CONDITION & DELIVERED TO MAINTENANCE. INVESTIGATION REVEALED THE FLAP MOTOR POWER RELAY WAS OPERATING INTERMITTENTLY.  A NEW FLAP MOTOR RELAY, PROCURED FROM RAPID (RAYTHEON PARTS INVENTORY AND DISTRIBUTION SYSTEM) WAS INSTALLED AND THE MALFUNCTION WAS RESOLVED.  THE REMOVED / FAILED RELAY HAD BEEN IN SERVICE 22 MONTHS AND 514.5 FLIGHT HOURS.
